# SDR CALA2024101102629

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,381 hours, 13,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323159
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER CUSTOMER REQUEST AFT CARGO DOOR SURROUNDING SKIN AND BEAR STRAP DAMAGE PERFORM PERMANENT REPAIR BETWEEN STA 827- STA 847 AND STR 24R STR 25R REF AAR N/R 9902778 ACCOMPLISHED REPAIR AT AFT CARGO DOOR SURROUNDING SKIN AND BEAR STRAP BETWEEN STA 827-STA 847 AND STR 22R- STR 26R PER ESR 2022774-3000-10741 AND ECRA 5360-01878 WORK ACCOMPLISHED BY V891104
